# SDR CA090112011

- Difficulty date: January 7, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 10,590 hours
- Engine: Allsn 250C20B
- System (JASC): 6710 · Main Rotor Control
- Part: Bellcrank
- Part number: 369A7302
- Condition: Cracked
- Location: Flt Controls
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THIS FLIGHT CONTROL BELLCRANK DURING ANNUAL INSPECTION.
